American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] M. Levin and E. D. Tymchatyn. On the dimension of almost $n$-dimensional spaces. Proc. Amer. Math. Soc. 127 (1999) 2793-2795. MR 1600109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eldon J. Vought. A characterization of continua that contain no $n$-ods and no $W$-sets . Proc. Amer. Math. Soc. 109 (1990) 545-551. MR 1012940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. Murat Tuncali. Analogues of Treybig's product theorem . Proc. Amer. Math. Soc. 108 (1990) 855-858. MR 931738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thelma West. On the spans and width of simple triods . Proc. Amer. Math. Soc. 105 (1989) 776-786. MR 953014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Isbell. $d$-final continua . Proc. Amer. Math. Soc. 104 (1988) 953-964. MR 964879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul Bankston. Model-theoretic characterizations of arcs and simple closed curves . Proc. Amer. Math. Soc. 104 (1988) 898-904. MR 937843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jacek Nikiel. Continuous images of arcs . Proc. Amer. Math. Soc. 103 (1988) 961-968. MR 947691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Janusz R. Prajs. Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are locally connected . Trans. Amer. Math. Soc. 307 (1988) 383-394. MR 936823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ryuji Maehara. Local cut-points in continuous images of compact ordered spaces . Proc. Amer. Math. Soc. 99 (1987) 760-764. MR 877053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alejandro Illanes. Monotone and open Whitney maps . Proc. Amer. Math. Soc. 98 (1986) 516-518. MR 857953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Miklos. Open retractions on locally connected continua . Proc. Amer. Math. Soc. 91 (1984) 630-632. MR 746103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. D. Garrett and K. R. Kellum. Types of almost continuity . Proc. Amer. Math. Soc. 88 (1983) 555-559. MR 699433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jan van Mill. Strong local homogeneity does not imply countable dense homogeneity . Proc. Amer. Math. Soc. 84 (1982) 143-148. MR 633296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Beverly Brechner and Morton Brown. Mapping cylinder neighborhoods in the plane . Proc. Amer. Math. Soc. 84 (1982) 433-436. MR 640248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lex G. Oversteegen. Every contractible fan is locally connected at its vertex . Trans. Amer. Math. Soc. 260 (1980) 379-402. MR 574786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. W. Curtis. Growth hyperspaces of Peano continua . Trans. Amer. Math. Soc. 238 (1978) 271-283. MR 482919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. E. Ward. A generalization of the Hahn-Mazurkiewicz theorem . Proc. Amer. Math. Soc. 58 (1976) 369-374. MR 0413063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. W. Curtis and R. M. Schori. $2^X$ and $C\left( X \right)$ are homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 80 (1974) 927-931. MR 0353235.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1